# SDR 2001UALA01461

- Difficulty date: July 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 24,161 hours, 4,922 cycles
- Engine: Pwa PW4077
- Engine time: 20,640 hours, 4,712 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: F32614
- Condition: Defective
- Location: Lt Engine
- Part time: 20,638 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG EPR FLUX APPROX. .02 AT CRUISE.  ALL OTHER ENG PARAMETERS FOLLOW FLUCTUATION.  AUTOTHROTTLE DISCONNECT NO HELP. SUPPLEMENTAL DATA UPDATE REPLACED FUEL METERING UNIT P/N 808800-1  S/N F32614  AT PART TOTAL TIME 20638.  EPR FLUX HAS NOT REOCCURRED TO DATE ON ENGINE W/ NEW FMU.  UNIT WAS TESTED, DISCOVERED BAD MPSOV PROXIMITY SENSOR.  DURING OVERHAUL DISCOVERED WEAR ON MPSOV, LVDT HOUSING AND PISTON.  PARTS REPLACED AND UNIT RELEASED FOR SERVICE (MR73205-33). P/N:806829-1, 808678-1,811399-11,811399-21,
